# SDR CA040519010

- Difficulty date: May 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 2,154 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209114
- Condition: Pinched
- Location: Rgb Trns Oil Tub
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C, E

## Discrepancy

(CAN) RT ENGINE SHUTDOWN DUE TO OIL PRESSURE, LIGHT ON AND OIL PRESSURE BETWEEN 60 AND 60 PSI. AFTER INVESTIGATION FOUND ONE O-RING LEAKING ON RT ENGINE REDUCTION GEARBOX OIL TRANSFER TUBE, REPLACED O-RING P/N AS3209-114. AFTER DISCUSSION WITH PILOTS, DID NOT EXCEED TRANSIENT LIMITS IAW MFG MM 3034342 REV.26 CHAP 71-00-00 TABLE 503, OIL LEVEL ADJUSTED, LOST OF 5 QTS OF OIL. ENGINE INSPECTED IAW MFG MM 3034342 REV.26 CHAP 72-00-00 INSP.Q.   RUN-UP CARRIED OUT, OIL FILTER CHECKED FOR CONTAMINATION. FOUND SERVICEABLE. NOTE: CHIP DETECTOR TO BE CHECK DAILY FOR ONE WEEK, MIN25 HOURS. (IAW EMM 72-00-00 P640 Q(2)(B), OIL FILTER TO BE CHECK BETWEEN 25-65 HOURS.
